Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count

Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count
Model: 235-15
Brand: Equate
(8)
2 stores
1 Products

Product Details

When you are feeling discomfort and need help falling asleep, reach for Equate Acetaminophen PM. It is non habit forming, contains no aspirin, and has the same active ingredients as Extra-Strength Tylenol PM. These PM capsules also contain diphenhydramine HCI to help you fall asleep and stay asleep so that you can wake up the next morning ready to take on your day. They are fast acting so you can experience quick and effective relief from pain and go to sleep quickly. These pain-relief capsules come in a 50-count bottle.

Equate Acetaminophen PM, 50ct: Non habit forming Contains active ingredients comparable to those in Extra-Strength Tylenol PM Aspirin free Equate PM pain reliever contains fast-acting acetaminophen for pain relief and diphenhydramine HCI to help induce sleep Comes in 50-count bottle

Shop Now

Compare Buying Options

Last Updated: 2025-05-18 02:42:09

Search
Amazon Amazon

$1.98
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number 235-15
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 1387647
User Reviews and Ratings
4.6 (8 ratings)
4.6 out of 5 stars
UPC 681131776738

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Extra Strength Pain Reliever/Nighttime Sleep Aid Caplets, 50 Count
Reviews: 8
app.ratings: (8)
Price:
$1.98 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!